Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2014, 9:53 PM EDT for Jones County, Georgia. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 9:53 PM EDT (01:53 UTC)
- Expired
- Jul 21, 2014, 11:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Atlanta, GA
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
450 WWUS82 KFFC 220153 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 953 PM EDT MON JUL 21 2014 GAZ059-060-071>073-220300- 953 PM EDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES UNTIL 1100 PM EDT... AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETHRIDGE... RESSEAUS CROSSROADS...STANFORDVILLE...BLOUNTSVILLE...HILLSBORO... JARRELL PLANTATION...CLINTON...JAMES...BRADLEY...WAYSIDE...ROUND OAK AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3293 8347 3306 8376 3331 8354 3322 8335 TIME...MOT...LOC 0153Z 028DEG 5KT 3319 8349 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:40 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 21, 7:40 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT MON JUL 21 2014 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AN UPPER LOW PRESSURE SYSTEM CURRENTLY SPINNING OVER ALABAMA IS PROGGD BY MODELS TO SLOWLY RETROGRADE WSW OVER SOUTH LA/MS/AL BY EARLY TUESDAY... WHERE IT CONTINUES TO SPIN THROUGH TUESDAY NIGHT. AS A RESULT... THE STATE REMAINS ON THE MOIST AND ACTIVE EAST SIDE WHERE MODELS AGREE ON A SERIES OF WEAK VORT LOBES TRAVERSING AROUND THE LOW THROUGH THE FORECAST PERIOD. WITH LITTLE CHANGE IN AIRMASS... WILL LEAN TOWARD PERSISTENCE AND EXPECT SCATTERED TO NUMEROUS AFTERNOON AND EVENING CONVECTION...WITH SCATTERED TO ISOLATED CONVECTION OVERNIGHT. THE MAIN THUNDERSTORM THREAT WILL LIKELY REMAIN SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND SOUTH OF THE I-85 CORRIDOR EAST OF ATLANTA THROUGH THIS EVENING... AND AGAIN ON TUESDAY. EXPECT SPOTTY SHOWERS AND PATCHES OF LIGHT RAIN/DRIZZLE EACH NIGHT. SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH TUESDAY NIGHT... AND THIS LOOKS REASONABLE WITH VERY LITTLE WIND SHEAR OR FORCING. THEREFORE... NO SEVERE STORMS ARE EXPECTED. THE GREATER CONCERN CONTINUES TO BE LOCALLY HEAVY RAIN AS TRAINING SHOWERS/THUNDERSTORMS OVER AN ALREADY WET GROUND COULD QUICKLY PRODUCE VERY HEAVY RAIN AND LOCALIZED FLOODING. ALTHOUGH ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT... THE GREATER THUNDERSTORM THREAT SHOULD DIMINISH BY 11 PM EACH EVENING. AS FOR TEMPS...THE PERSISTENT MOIST TROPICAL AIRMASS WITH AMPLE CLOUDS AND INCREASED RAIN POTENTIAL WILL WARRANT LEANING TOWARD PERSISTENCE FOR LOWS TONIGHT AND HIGHS AGAIN ON TUESDAY. MAY SEE SOME SLIGHTLY COOLER LOWS TUESDAY NIGHT AS HIGH PRESSURE TRIES TO BUILD IN FROM THE EAST AS THE LOW PRESSURE SYSTEM SPINS OVER LOWER LA. 39 .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. GENERALLY ABOVE NORMAL RAIN CHANCES CONTINUE INTO THE EXTENDED PERIOD AS ACTIVE WEATHER PATTERN CONTINUES. MODELS STILL KEEP HIGH PRESSURE RIDGE AT BAY...CENTERED OVER THE SOUTH CENTRAL U.S. BY LATE TUESDAY. MODEL CONSENSUS HAS UPPER LEVEL LOW CENTERED OVER THE NORTHERN GULF OF MEXICO STATES AT THIS TIME...KEEPING AMPLE MOISTURE ACROSS GEORGIA AND THE CAROLINAS. LITTLE CHANGE IS EXPECTED IN THE MOISTURE POSITION OVER THE STATE TUESDAY NIGHT INTO THURSDAY MORNING...WITH GOOD CHANCE POPS OR HIGHER EACH AFTERNOON. THURSDAY ANOTHER FRONT PUSHES INTO THE REGION...TRIGGERING ADDITIONAL RAINFALL. NORTHWEST FLOW PREVAILS INTO THE WEEKEND WITH MODELS SUGGESTING THE ACTIVE PATTERN WILL USHER SEVERAL DISTURBANCES ACROSS THE AREA. THERE IS SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF ON TIMING...ESPECIALLY INTO EARLY NEXT WEEK...AND HAVE GENERALLY KEPT POPS LOW IN THE OVERNIGHT PERIODS...AND INTO THE GOOD CHANCE CATEGORY EACH DAY. HAVE CONTINUED TO HIGHLIGHT THE AFTERNOON PERIODS WITH THE BEST POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH THE DIURNAL ENHANCEMENT OF THE CONVECTION. ADVERTISED INSTABILITIES STILL LOOK TO SUPPORT STRONG TO POTENTIALLY BRIEF SEVERE STORMS EACH AFTERNOON...BUT ON THE WHOLE STILL EXPECT THE MAJORITY TO BE SUB- SEVERE WITH THE MAIN CONCERN BEING HEAVY RAINFALL. PWS CONTINUE TO BE HIGH /WELL ABOVE NORMAL FOR THIS TIME OF YEAR/ AND LOCALIZED HEAVY RAINFALL AMOUNTS CAN BE EXPECTED...PARTICULARLY OVER AREAS WHERE STORMS HAVE LITTLE MOVEMENT...OR WHERE STORMS MAY TRAIN OVER THE SAME LOCATION. THINKING IS STILL THAT THE FLASH FLOOD RISK IS ISOLATED/LOCALIZED...AND HAVE NOT ISSUED ANY KIND OF WATCH AT THIS TIME. GENERALLY NORMAL TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES CONTINUE TO LOOK APPROPRIATE FOR THE WEEK GIVEN THE EXTENDED PERIODS OF AMPLE CLOUD COVER AND CONVECTION WHICH WILL LIMIT INSOLATION. 31/01 && .AVIATION... 00Z UPDATE... UPPER LOW MEANDERING OVER NORTH AL/MS WILL HOLD TAF SITES DEEP IN A WARM/MOIST/UNSTABLE AIRMASS. WITH LITTLE CHANGE EXPECTED... WILL LEAN CLOSE TO PERSISTENCE THRU THE TAF PERIOD. SCATTERED SHOWERS OR THUNDERSTORMS POSSIBLE AT ANY TIME. CEILINGS WILL LOWER TO IFR BY 04Z WITH PATCHY 2-4SM -DZ/BR PROBABLE. CEILINGS IMPROVING TO VFR BY LATE MORNING TUESDAY. WINDS WILL REMAIN LIGHT AND VARIABLE OVERNIGHT AND BECOME MAINLY SSE TUESDAY AT 5 TI 8KT. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE IN ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 84 70 91 / 50 60 50 30 ATLANTA 72 84 70 88 / 50 50 40 30 BLAIRSVILLE 68 80 64 83 / 50 60 50 40 CARTERSVILLE 71 85 69 89 / 50 50 50 30 COLUMBUS 72 87 72 92 / 50 50 40 30 GAINESVILLE 70 82 69 87 / 50 60 50 40 MACON 72 86 70 91 / 50 50 40 30 ROME 71 87 70 90 / 50 50 50 40 PEACHTREE CITY 71 84 69 89 / 50 50 40 30 VIDALIA 73 87 73 93 / 50 60 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jul 21, 10:56 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1056 AM EDT MON JUL 21 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221500- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1056 AM EDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. DISCUSSION... WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO CONTINUE TODAY AS A STRONG STORM SYSTEM REMAINS ACROSS THE AREA. THE MAIN CONCERN IS LOCALLY HEAVY RAINFALL...AND AREAS THAT HAVE SLOW MOVING STORMS...OR WHERE STORMS TRAIN OVER THE SAME LOCATION...FLASH FLOODING MAY BE A CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WET WEEK IS EXPECTED...WITH GENERALLY SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. ISOLATED STRONG TO BRIEFLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY THROUGH THURSDAY...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 21, 6:15 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT MON JUL 21 2014
GAZ076-085-086-212300-
615 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JOHNSON...EMANUEL
AND JEFFERSON COUNTIES UNTIL 700 PM EDT...
AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOUISVILLE TO NEW HOME...MOVING SOUTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW
HOME...MOXLEY...WADLEY...BARTOW...LOUISVILLE...BLUNDALE...KITE...DELL
WOOD...THREE POINTS...MODOC...COLEMANS LAKE...SUMMERTOWN AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN.
&&
LAT...LON 3261 8262 3279 8270 3278 8266 3282 8252
3292 8251 3298 8254 3311 8240 3300 8227
3293 8227 3284 8231 3281 8222 3282 8215
3269 8209 3264 8205
TIME...MOT...LOC 2215Z 338DEG 9KT 3305 8238 3278 8233
3274 8260Special weather statement, Jul 21, 7:00 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON JUL 21 2014
GAZ076-086-212345-
700 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 745 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STELLAVILLE TO CANOOCHEE...MOVING WEST AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS EMANUEL AND
JEFFERSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GEORGE L SMITH STATE PARK...CANOOCHEE...TWIN
CITY...GARFIELD...THREE POINTS...COLEMANS
LAKE...STELLAVILLE...SUMMERTOWN AND MODOC. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3255 8202 3255 8203 3255 8230 3319 8240
3319 8224 3308 8228 3293 8227 3284 8231
3281 8222 3282 8215 3281 8213 3266 8208
3263 8203 3258 8200
TIME...MOT...LOC 2259Z 097DEG 7KT 3315 8229 3287 8226
3265 8222Special weather statement, Jul 21, 7:42 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT MON JUL 21 2014
GAZ076-086-220030-
742 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 830 PM EDT...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MATTHEWS TO LEXSY...MOVING WEST AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
EMANUEL AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND GEORGE L
SMITH STATE PARK...THREE POINTS...MODOC...COLEMANS LAKE...
CANOOCHEE...TWIN CITY...SUMMERTOWN...STILLMORE...GARFIELD...
MATTHEWS...LEXSY...STELLAVILLE...SWAINSBORO...NUNEZ AND DELLWOOD.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3237 8223
3239 8240 3245 8240 3250 8254 3260 8255
3265 8247 3269 8250 3276 8244 3282 8252
3303 8258 3319 8256 3332 8239 3323 8223
3284 8231 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 2342Z 096DEG 7KT 3326 8231 3288 8234
3247 8229Special weather statement, Jul 21, 8:27 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON JUL 21 2014
GAZ076-086-220130-
827 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 930 PM EDT...
AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM WRENS TO TWIN CITY...DRIFTING
SOUTHWEST AT 5 MPH.
BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN WITH THESE STORMS...WITH
ANOTHER INCH OR TWO POSSIBLE BEFORE THE RAIN TAPERS OFF. RUNOFF FROM
THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS EMANUEL AND
JEFFERSON COUNTIES...INCLUDING AREAS AROUND GEORGE L SMITH STATE
PARK...THREE POINTS...COLEMANS LAKE...CANOOCHEE...TWIN CITY...
SUMMERTOWN...GARFIELD...STELLAVILLE...MOXLEY...MATTHEWS...WRENS...
STAPLETON...WADLEY...LOUISVILLE AND MODOC. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3255 8202 3253 8212 3243 8218 3230 8236
3236 8241 3244 8238 3250 8252 3259 8258
3265 8247 3269 8250 3276 8244 3282 8252
3302 8255 3309 8264 3332 8239 3323 8223
3284 8231 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 0026Z 048DEG 8KT 3316 8242 3285 8239
3253 8221Special weather statement, Jul 21, 8:45 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT MON JUL 21 2014
GAZ084-097-220145-
845 PM EDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS AND
WILKINSON COUNTIES UNTIL 945 PM EDT...
AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM 8 MILES SOUTHWEST OF IRWINTON TO
DEXTER...DRIFTING NORTHEAST AT 5 MPH. RAINFALL AMOUNTS FROM THESE
STORMS RANGE BETWEEN 1 AND 2 INCHES WITH ANOTHER 1 TO 2 INCHES
POSSIBLE.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LAURENS AND WILKINSON COUNTIES...INCLUDING AREAS AROUND MONTROSE...
DEXTER...ALLENTOWN...DUDLEY...HARLOW...CHAPPELLS MILL...DUBLIN...
NICKLESVILLE...MCINTYRE...TOOMSBORO AND IRWINTON. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3233 8305 3249 8318 3278 8334 3283 8331
3297 8320 3280 8303 3258 8286
TIME...MOT...LOC 0045Z 213DEG 4KT 3272 8327 3262 8316
3248 8305Special weather statement, Jul 21, 9:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 953 PM EDT MON JUL 21 2014 GAZ059-060-071>073-220300- 953 PM EDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY RAIN IN PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES UNTIL 1100 PM EDT... AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETHRIDGE... RESSEAUS CROSSROADS...STANFORDVILLE...BLOUNTSVILLE...HILLSBORO... JARRELL PLANTATION...CLINTON...JAMES...BRADLEY...WAYSIDE...ROUND OAK AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3293 8347 3306 8376 3331 8354 3322 8335 TIME...MOT...LOC 0153Z 028DEG 5KT 3319 8349
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:27 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 63 min |
| Jul 21, 8:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 60 min |
| Jul 22, 6:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 22, 6:18 PM EDT | Flash Flood Warning | FFC | Chattooga | 6 hr |
| Jul 22, 6:30 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.